About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 213270, 12 pages
http://dx.doi.org/10.1155/2012/213270
Research Article

Solvability of a Class of Integral Inclusions

Institute of Applied Mathematics and Engineering Computation, Hangzhou Dianzi University, Hangzhou 310018, China

Received 13 July 2011; Accepted 12 February 2012

Academic Editor: Shaher Momani

Copyright © 2012 Ying Chen and Shihuang Hong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ying Chen and Shihuang Hong, “Solvability of a Class of Integral Inclusions,” Abstract and Applied Analysis, vol. 2012, Article ID 213270, 12 pages, 2012. doi:10.1155/2012/213270